Skip to Main content Skip to Navigation
Journal articles

Sur l'intégrabilité algébrique d'un système d'équations différentielles dérivé des équations d'Euler sur l'algèbre so(4)

Document type :
Journal articles
Complete list of metadata

https://hal-ens-lyon.archives-ouvertes.fr/ensl-03051586
Contributor : Alexei Tsygvintsev Connect in order to contact the contributor
Submitted on : Thursday, December 10, 2020 - 11:24:23 AM
Last modification on : Friday, December 11, 2020 - 3:31:40 AM

Links full text

Identifiers

Collections

`

Citation

Alexey Tsygvintsev. Sur l'intégrabilité algébrique d'un système d'équations différentielles dérivé des équations d'Euler sur l'algèbre so(4). Bulletin des Sciences Mathématiques, Elsevier, 1999, 123 (8), pp.665-670. ⟨10.1016/S0007-4497(99)00120-7⟩. ⟨ensl-03051586⟩

Share

Metrics

Record views

38